# SDR CALA2025013002132

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 114,699 hours, 11,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 1R EICAS STATUS #1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT.   PSEU 2 (R2) CREW INDICATED 1R DOOR FLIGHT LOCK STATUS DISAGREEMENT MESSAGE DURING FLIGHT. CYCLED DOOR 1R WITH NO FAULTS SHOWN. THERE ARE NO ACTIVE FAULTS ON MAT. OPS CHECK PERFORMED WITH NO ISSUES. REF 52-11 TASK 829
